# SDR YENA2025122301253

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09016
- Aircraft time: 92,559 hours, 34,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT LOCATED ON EXTERNAL SKIN BTW FR82 - FR83 AND STR 4L; (RESOLVED ON W/O: 1415139 TASKCARD: NR-00025) DENT LOCATED ON EXTERNAL SKIN BTW FR82 - FR83 AT STR 4L UPPER FUSELAGE REPAIRED PER JETBLUE EC A25-1137-01. REF AEROMAN NR 2025-689639.
